# SDR P5CA9500541

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Indicator
- Condition: Inoperative
- Location: Nr 3 Fuel Tank
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING TAXI AFTER LANDING, NR 3 ENGINE FLAMED-OUT.  CHECKED NR 3 FUEL TANK WITH STICK AND FOUND NO FUEL IN NR 3 TANK, FUEL QUANITY INDICATOR ON PLACARD.  FUELED AIRCRAFT ENGINE, RUN OK.
